Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 104, Number 2
HTML articles powered by AMS MathViewer

Commutative algebras and cohomology
D. K. Harrison PDF
Trans. Amer. Math. Soc. 104 (1962), 191-204
Theory of covering spaces
Saul Lubkin PDF
Trans. Amer. Math. Soc. 104 (1962), 205-238
A fiber homotopy extension theorem
Guy Allaud and Edward Fadell PDF
Trans. Amer. Math. Soc. 104 (1962), 239-251
A decomposition theory for unitary representations of locally compact groups
John A. Ernest PDF
Trans. Amer. Math. Soc. 104 (1962), 252-277
Dual et quasi-dual d’une algèbre de Banach involutive
J. Dixmier PDF
Trans. Amer. Math. Soc. 104 (1962), 278-283
Summability $C$ of series of surface spherical harmonics
Aaron Siegel PDF
Trans. Amer. Math. Soc. 104 (1962), 284-307
The embedding of two-spheres in the four-sphere
Herman Gluck PDF
Trans. Amer. Math. Soc. 104 (1962), 308-333
Higher degrees of distributivity in lattices of continuous functions
Elliot Carl Weinberg PDF
Trans. Amer. Math. Soc. 104 (1962), 334-346
Constructive analogues of the group of permutations of the natural numbers
Clement F. Kent PDF
Trans. Amer. Math. Soc. 104 (1962), 347-362
On unitary equivalence of arbitrary matrices
Heydar Radjavi PDF
Trans. Amer. Math. Soc. 104 (1962), 363-373
Nonexistence of low dimension relations between Stiefel-Whitney classes
Edgar H. Brown PDF
Trans. Amer. Math. Soc. 104 (1962), 374-382